# SDR SWAA2015070641325

- Difficulty date: June 26, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 58,557 hours, 34,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Bracket
- Part number: 146A5535U4
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT BRACKET CRACKED AT BS 727B, RBL 45.  R & R BRACKET IAW SRM & DWG.
